Search the Community
Showing results for tags 'blurry vision'.
Found 2 results
Eye Problems, Tics and Twitches, will it get worse? I'm having trouble with my eyes since a bad reaction to a steroid and also since coming of Prozac. My pupils have been smaller since coming off (I read that SSRI'S dilate, so they've probably been dilated for many years) and I've had blurry vision and just "different" vision since the steroid too. Kind of like having a permanent migraine. I feel like I have a hard time focusing. I'm sensitive to colors. Things look weird. Driving feels weird. Super sensitive to light and visuals. I went to eye doctor and of course they didn't find anything or do anything helpful. I have eye pain. I feel like my eyes are strained, muscles behind them have tremors too, and maybe aren't working right. And like I have a haze or veil or everything. I'm scared obviously and don't know what to do. Also facial tics and spasms seem to be getting worse, as well as other tremors.
Hi! I'm Britt777. I joined this site to figure out what is causing me numerous symptoms. Here is my brief story: Took Lexapro for about 3 years or more, came off of it Tried Trintillex and Brintillex, didn't like the way it made me feel Doctor then tried Fluvoxamine 100mg and took that for 7 months. He decided to add Wellbutrin (Bupropion XL 150mg) along with it. A month later I ask to stop Fluvoxamine (Luvox) because I felt like I was experiencing "depersonalization" or pretty much felt like life was not real and was a dream. So, at that appointment he told me to stop the Fluvoxamine and upped my Wellbutrin to 300mg once a day. The first day from this switch I felt great. Then the second day came... had nausea, lightheadedness, dizziness, "brain zaps", increased tinnitus (ringing in the ears), blurry vision, feeling like I could pass out, headaches, head pressure, and crazy fluctuating heart rate. (Today I had a heart rate of 100 and dropped to 70 within 5 minutes without doing anything different.) This is day 7 since the switch. I just want to find out if it's withdrawal symptoms from the Fluvoxamine since he didn't advise me to taper or if it's a reaction to upping the Wellbutrin.